# SDR DALA2020040202131

- Difficulty date: April 1, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 53,016 hours, 27,304 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3123, L/P 1543389) CRACK INDICATION ON FRAME 4 SIDE POST LOWER ATTACHMENT RH SIDE ON VERTICAL STIFFENER. CRACK LENGTH=1.200 INCH APPROX. IN COCKPIT (1EA). CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ASPER ER/A #586224-14AD REV. ORIGINAL AND PRI 586224 REV.O AND 1.
